# SDR SWAA2012050403689

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 61,182 hours, 51,258 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA19869
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLIGHT SPOILER PANEL O/B SIDE DELAMINATED.  REMOVED AND REPLACED SPOILER AS PER M/M.
